Solutions fondamentales de u t -1 2u xx =±u x
Hommage à P. A. Meyer et J. Neveu, Astérisque no. 236  (1996), p. 41-71
@incollection{AST_1996__236__41_0,
     author = {Benachour, S. and Roynette, B. and Vallois, P.},
     title = {Solutions fondamentales de $u\_t - \frac{1}{2} u\_{xx} = \pm \left| u\_x \right|$},
     booktitle = {Hommage \`a P. A. Meyer et J. Neveu},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {236},
     year = {1996},
     pages = {41-71},
     zbl = {0868.35048},
     mrnumber = {1417974},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1996__236__41_0}
}
Benachour, S.; Roynette, B.; Vallois, P. Solutions fondamentales de $u_t - \frac{1}{2} u_{xx} = \pm \left| u_x \right|$, in Hommage à P. A. Meyer et J. Neveu, Astérisque, no. 236 (1996), pp. 41-71. http://www.numdam.org/item/AST_1996__236__41_0/

[B] M. Ben-Artzi : Global existence and decay for a nonlinear parabolic equation. Nonlinear Analysis, Theory, Methods & Applications, vol. 19, n° 8, 763-768, (1992). | Article | MR 1186789 | Zbl 0782.35009

[BBP] S. Benachour, H. Brezis, M. Pierre : Communication privée.

[BRV] S. Benachour, B. Roynette, P. Vallois : u t -1 2Δu=-u in + × d ,d2. J. Funct. Anal., à paraître. | MR 1432587

[CW] M. Chipot, F. B. Weissler : Some blow-up results for a nonlinear parabolic equation with a gradient term. Siam J. Math. Anal. vol 20, n° 4, 886-907, (1989). | Article | MR 1000727 | Zbl 0682.35010

[EZ] M. Escobedo, E. Zuazua : Large time behaviour for a convection-diffusion equation in N . J. Funct. Analysis 100, 119-161, (1991). | Article | MR 1124296 | Zbl 0762.35011

[KS] I. Karatzas, S. E. Shreve : Brownian motion and stochastic calculus. Graduate Texts in Math. Second Edition. Springer Verlag New-York, (1991). | MR 1121940 | Zbl 0734.60060

[L] P. L. Lions : Generalized solutions of Hamilton-Jacobi equation. Pitman Research notes in Math. 69, (1982). | MR 667669 | Zbl 0497.35001

[PL] M. Pierre, T. P. Liu : Source solutions and asymptotic behavior in conservation laws. J. Diff. Equations, 51, 419-441, (1984). | Article | MR 735207 | Zbl 0545.35057

[K] O. Kavian : Remarks on the large time behavior of a non linear diffusion equation. Ann. Inst. H. Poincaré, Anal. non linéaire 4, n° 5, 423-452, (1987). | Article | Numdam | MR 921547 | Zbl 0653.35036

[GK] Y. Giga, T. Kambé : Large time behavior of the vorticity of two-dimensional viscous flows and its applications to vortex formation. Comm. Math. Phys. 117, 549-568, (1988). | Article | MR 953819 | Zbl 0661.76018

[L] O. A. Ladyzenskaya : The mathematical theory of viscous incompressible flows. Gordon and Breach, (1969). | MR 254401 | Zbl 0184.52603

[RY] D. Revuz, M. Yor : Continuous martingales and Brownian motion. Grundlehren der mathematischen Wissenschaften n° 293. Springer Verlag. Berlin, (1991). | Article | MR 1083357 | Zbl 0731.60002